Tsukuba Journal of Mathematics

Tsukuba Journal of Mathematics publishes original contributions to pure and applied mathematics.

Scope

    The Tsukuba Journal of Mathematics is a continuation of Science Reports of the Tokyo Bunrika Daigaku, Section A (1930-1953), and Science Reports of the Tokyo Kyoiku Daigaku, Section A (1954-1977). The journal publishes original contributions to pure and applied mathematics. All papers are refereed.

Details

Tsukuba Journal of Mathematics

Print ISSN: 0387-4982

Online ISSN: 2423-821X

Current: Dec 2020 : Volume 44 Issue 2

Coverage: 1977 - current

Frequency: Biannual

Access: Articles older than 5 years are open.


METRICS


Mathematical Citation Quotient (MCQ): 0.2

Back to Top